# SDR AALA201802059041

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 57,227 hours, 21,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Missing
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ARMING LEVER ON DOOR 3L NEEDS ADJUSTMENT. REPLACED MISSING HARDWARE ON DOOR 3L ARMING HANDLE.
